# SDR SWIA202055349

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Part number: CC670392055
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 194AB RT FWD SUPPORT BRACKET CRACKED.  C-CHECK RO 1/6/2021.  REMOVED AND REPLACED LT & RT SUPPORT BRACKET, IAW CRJ 700 SRM 51-41-004-001-001-A01.
